Alert archive / Tennessee / Tornado Warnings in 2011
Tornado Warning 71, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 27, 2011, 11:06 AM CDT for Giles County, Lawrence County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 11:06 AM CDT (16:06 UTC)
- Expired
- Apr 27, 2011, 11:30 AM CDT
- In force
- 24 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Giles County, TN, Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 10:27 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859
WFUS54 KOHX 271606
TOROHX
TNC055-099-271630-
/O.NEW.KOHX.TO.W.0071.110427T1606Z-110427T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1106 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
GILES COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1130 AM CDT
* AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 11 MILES SOUTHWEST OF PULASKI...AND MOVING
NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
PULASKI AND ELKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3500 8724 3503 8727 3505 8729 3538 8692
3536 8690 3533 8690 3531 8686 3532 8685
3531 8681 3527 8681 3505 8684 3500 8696
TIME...MOT...LOC 1605Z 232DEG 52KT 3504 8713
$$
BOYD1 follow-up statement
888
WWUS54 KOHX 271615
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1115 AM CDT WED APR 27 2011
TNC055-099-271630-
/O.CON.KOHX.TO.W.0071.000000T0000Z-110427T1630Z/
LAWRENCE TN-GILES TN-
1115 AM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR GILES AND SOUTHEASTERN
LAWRENCE COUNTIES UNTIL 1130 AM CDT...
AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTH OF PULASKI...MOVING NORTHEAST AT 60
MPH.
LOCATIONS IMPACTED INCLUDE...
ELKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3500 8724 3503 8727 3505 8729 3538 8692
3536 8690 3533 8690 3531 8686 3532 8685
3531 8681 3527 8681 3505 8684 3500 8696
TIME...MOT...LOC 1615Z 232DEG 52KT 3512 8699
$$
BOYDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 3:52 AM CDT, 7 hours 14 minutes earlier.
Area forecast discussion, Apr 27, 3:52 AM CDT, 7 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 352 AM CDT WED APR 27 2011 ...LONG-TRACKED STRONG TO VIOLENT TORNADOES POSSIBLE IN MIDDLE TENNESSEE TODAY... ...HEAVY RAINFALL IS EXPECTED TO CAUSE SOME AREA CREEKS, STREAMS AND RIVERS TO REACH FLOOD STAGE... .SHORT TERM...TRAINING OF HEAVY THUNDERSTORM RAINS ACROSS WESTERN MIDDLE TENNESSEE CONTINUES TO INCREASE FLOOD POTENTIAL. THESE HEAVY RAINS ARE FALLING ON GROUNDS THAT HAVE ALREADY BEEN SOAKED BY REPEATED HEAVY RAIN EPISODES SINCE SUNDAY. FLASH FLOOD WARNINGS ARE ALREADY IN EFFECT FOR A LARGE PART OF WESTERN MIDDLE TENNESSEE AND ADDITIONAL FLASH FLOOD WARNINGS AND RIVER FLOOD WARNINGS WILL LIKELY BE NEEDED AS THE DAY PROGRESSES. THIS IS A PARTICULARLY DANGEROUS SITUATION FOR HEAVY RAINFALL ACROSS WESTERN MIDDLE TENNESSEE TODAY...INCLUDING THE NASHVILLE METRO AREA. RAPID RISES WILL LIKLEY OCCUR TODAY ALONG SOME AREA CREEKS AND STREAMS AND THOSE LIVING NEARBY SHOULD CLOSELY MONITOR WATER LEVELS AND LISTEN FOR ANY ADDITIONAL FLASH FLOOD OR FLOOD WARNINGS THAT MIGHT BE ISSUED (SEE HYDROLOGY SECTION BELOW). EXPECT THUNDERSTORMS WITH HEAVY RAIN TO CONTINUE THROUGH MUCH OF THE EARLY MORNING HOURS, AND PROGRESS SLOWLY EASTWARD. HOWEVER, THINGS WILL START TO RAPIDLY EVOLVE INTO A WIDESPRAD SEVERE WEATHER EVENT BY LATE MORNING AND EARLYAFTERNOON, AS A STRENGTHENING LOW PRESSURE AREA LIFTS NORTHEASTWARD FROM ARKANSAS ACROSS THE OHIO RIVER VALLEY. A WARM FRONT IS FORECAST TO LIFT NORTHEASTWARD ACROSS WESTERN PARTS OF OUR AREA BY EARLY AFTERNOON, ALLOWING SKIES TO BECOME PARTLY SUNNY. THIS WILL LEAD TO RAPID DESTABILIZATION OF THE AIR MASS AND RAPID SEVERE THUNDERSTORM GENERATION. EXPECT ROTATING SUPER CELLS TO DEVELOP IN THE WARM SECTOR, WITH LONG- TRACK DANGEROUS TORANDOES POSSIBLE, ESPECIALLY OVER SOUTHERN PARTS OF THE MID STATE, WHERE SPC HAS PLACED A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY. RIGHT NOW, IT LOOKS LIKE THE PEAK OF THE SEVERE WEATHER EVENT WILL OCCUR AROUND MID-AFTERNOON. A MODERATE RISK FOR SEVERE STORMS COVERS THE MAJORITY OF NORTHERN MIDDLE TENNESSEE TODAY. SO, ALL PARTS OF THE MID STATE ARE AT RISK FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK TODAY. AFTER THE FRONT PASSES THIS EVENING, EXPECT SOME DRIER AND COOLER AIR TO PUSH IN FROM THE WEST. A WEAK UPPER LEVEL SHORTWAVE ZIPS THROUGH LATE THURSDAY AND EARLY THURSDAY NIGHT LEADING TO A SLIGHT CHANCE FOR SHOWERS IN EXTREME NORTHERN SECTIONS. THERE WILL BE AT LEAST A SMALL CHANCE FOR THUNDERSTORMS OVER NORTHWEST MIDDLE TENNESSEE ON SUNDAY, BUT INCREASINGLY GREATER CHANCES FOR RAIN AREA-WIDE SUNDAY NIGHT AND MONDAY. .LONG TERM...AFTER A COLD FRONT PASSES MONDAY NIGHT, EXPECT ANOTHER DRYING TREND FOR TUESDAY. .HYDROLOGY... CURRENT RADAR SHOWS MODERATE TO HEAVY RAINFALL OVER MANY AREAS WEST OF I 65. THE HEAVIEST BAND HAS BEEN MOVING RATHER SLOWLY EASTWARD...AND THIS HAS CAUSED SOME HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES SINCE LAST EVENING. MUCH OF THE NW HAS ALREADY BEEN UNDER A FLASH FLOOD WARNING...AND MORE WARNINGS WILL LIKELY BE ISSUED. WE CONTINUE TO EXPECT THE NW TO BE HARDEST HIT WITH EVENT TOTALS EXCEEDING 5 INCHES...WITH LOCALLY GREATER AMOUNTS. THIS MASS OF RAINFALL WILL GRADUALLY WORK EAST NORTHEAST THROUGH THE MORNING...AND ADDITIONAL FLASH FLOOD WARNINGS MAY BE NEEDED. THERE WILL LIKELY BE A BREAK IN THE RAIN FOR MANY AREAS AROUND MIDDAY...THEN HEAVY THUNDERSTORMS WILL RAMP UP THE FLASH FLOOD RISK AGAIN IN THE AFTERNOON AND EVENING WITH ANOTHER 1 TO 3 INCHES OF RAIN. FALLEN RAIN AND EXPECTED RAINFALL BRING PORT ROYAL ON THE RED RIVER TO MAJOR FLOOD STAGE EARLY THURSDAY MORNING. IT IS EXPECTED TO REACH FLOOD STAGE THIS MORNING...SO WE AHEAD WITH A FLOOD WARNING FOR THAT SITE. GENERALLY MINOR FLOODING IS IN THE FORECAST ON PORTIONS OF THE CUMBERLAND RIVER BELOW CHEATHAM DAM...THE HARPETH RIVER BELOW BELLEVUE...THE DUCK RIVER BELOW CENTERVILLE...THE BUFFALO RIVER NEAR LOBELVILLE...AND SHOAL CREEK NEAR IRON CITY. A FLOOD WATCH REMAINS IN EFFECT FOR THESE SITES...AND ANY NEEDED UPGRADES TO WARNINGS WILL BE ISSUED TODAY...WITH MOST EXPECTED TO REACH FLOOD STAGE AFTER MIDNIGHT. MINOR FLOODING IS ALSO POSSIBLE ON THE TRIBUTARIES OF THESE RIVERS...AS WELL AS LOCALIZED FLASH FLOODING. LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE NORTHWEST MID TN...BUT WIDESPREAD EVENT TOTALS OF 3 TO 6 INCHES ARE TO BE EXPECTED. THE FLOOD WATCH WILL CONTINUE...AND UPGRADES TO FLOOD WARNINGS AND FLASH FLOOD WARNINGS ARE LIKELY FOR PARTS OF THE AREA THROUGH THE DAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 80 51 70 48 / 100 50 10 05 CLARKSVILLE 78 46 68 46 / 100 50 20 20 CROSSVILLE 74 50 63 46 / 100 80 10 05 COLUMBIA 81 52 71 48 / 100 50 10 05 LAWRENCEBURG 81 51 69 48 / 100 40 10 05 WAVERLY 79 48 70 47 / 100 50 10 05 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 19
Hazardous weather outlook, Apr 27, 4:47 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 447 AM CDT WED APR 27 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-281000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 447 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN MIDDLE TENNESSEE TODAY AND THIS EVENING. A MODERATE RISK EXISTS OVER MOST OF THE REMAINDER OF THE MID STATE. LONG TRACKED STRONG TO VIOLENT TORNADOES ARE POSSIBLE TODAY AND THIS EVENING... ALONG WITH DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. HEAVY RAINFALL WILL LIKELY CAUSE SOME AREA CREEKS, STREAMS AND RIVERS TO REACH...OR APPROACH...FLOOD STAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Special weather statement, Apr 27, 9:34 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 934 AM CDT WED APR 27 2011 TNZ093>095-271545- WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI 934 AM CDT WED APR 27 2011 ...STRONG STORMS ENTERING SOUTHWEST MIDDLE TENNESSEE... AT 929 AM, A LINE OF STRONG THUNDERSTORMS WAS CROSSING THE STATE LINE FROM ALABAMA INTO MIDDLE TENNESSEE. AREAS AROUND WAYNESBORO, LAWRENCEBURG, AND PULASKI WILL BE PARTICULARLY AFFECTED. THESE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL, WIND GUSTS TO 50 MILES AN HOUR, AND TORRENTIAL RAINFALL. THE CELLS ARE MOVING TOWARD THE NORTHEAST AT 55 TO 60 MILES AN HOUR. THESE AREAS HAVE ALREADY BEEN HIT HARD BY EARLY MORNING STORMS AND HEAVY RAINFALL, AND MOST OF THE AREA REMAINS UNDER A FLASH FLOOD WARNING UNTIL 300 PM. PLEASE REMAIN TUNED TO A RELIABLE MEDIA SOURCE SHOULD ADDITIONAL WARNINGS BECOME NECESSARY. ROSE
Local storm report, Apr 27, 9:38 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
938 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG WAVERLY 36.09N 87.79W
04/27/2011 HUMPHREYS TN LAW ENFORCEMENT
TREES WERE REPORTED DOWN ON HIGHWAY 281 AND HIGHWAY 13
SOUTH.
0430 AM FLOOD 5 SE DOVER 36.43N 87.78W
04/27/2011 STEWART TN COUNTY OFFICIAL
SHERIFFS OFFICE REPORTS EVACUATIONS HAVE TAKEN PLACE
ALONG THE 4000 BLOCK OF HIGHWAY 49.
0430 AM FLASH FLOOD ASHLAND CITY 36.28N 87.06W
04/27/2011 CHEATHAM TN LAW ENFORCEMENT
FLOODING ON LOCKERS FIELD ROAD...SWEET HOME ROAD AT
SPRING CREEK....AND ON SOUTH MAIN AND CHESTNUT.
0430 AM TSTM WND DMG COLLINWOOD 35.18N 87.74W
04/27/2011 WAYNE TN LAW ENFORCEMENT
TREES AND POWER LINES WERE REPORTED DOWNED ACROSS
SOUTHERN PORTIONS OF THE COUNTY.
0450 AM TSTM WND DMG ETHRIDGE 35.32N 87.30W
04/27/2011 LAWRENCE TN TRAINED SPOTTER
NUMEROUS TREES WERE BLOWN DOWN. POLES AND POWER LINES
WERE BLOWN DOWN.
0455 AM TSTM WND DMG 15 N LAWRENCEBURG 35.46N 87.34W
04/27/2011 LAWRENCE TN EMERGENCY MNGR
*** 1 INJ *** APPROXIMATELY 30 HOUSES DAMAGED, TWO
TOTALED, IN THE SUMMERTOWN AREA
0500 AM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
04/27/2011 ROBERTSON TN LAW ENFORCEMENT
CATHOLIC CHURCH AND FLEWELLYN ROADS WERE BLOCKED BY FLOOD
WATERS. PALESTINE ROAD...EDD ROSS RD...TURNERVILLE RD AND
HWY 49 AT HWY 25 WERE FLOODED. STROUDVILLE ROAD, TOBY
DARDIN ROAD, AND OLD GREENBRIER PIKE ALSO BLOCKED.
0500 AM TSTM WND DMG 10 S LAWRENCEBURG 35.10N 87.34W
04/27/2011 LAWRENCE TN AMATEUR RADIO
MULTIPLE STRUCTURES DAMAGED AND NUMEROUS TREES BLOWN DOWN
ALONG HIGHWAY 98, SOUTH OF LAWRENCEBURG.
0500 AM FLASH FLOOD WAVERLY 36.09N 87.79W
04/27/2011 HUMPHREYS TN COUNTY OFFICIAL
SHERIFFS OFFICE REPORTS WIDESPREAD ROAD CLOSURES IN
WAVERLY AND ALL ACROSS HUMPHREYS COUNTY.
0500 AM FLASH FLOOD ERIN 36.32N 87.70W
04/27/2011 HOUSTON TN COUNTY OFFICIAL
SHERIFFS OFFICE REPORTED THAT OLD HIGHWAY 49 WAS PRETTY
MUCH SHUT DOWN DUE TO FLOODING. WATER IS ENCROACHING ON
HIGHWAY 149 AND MANY COUNTY ROADS ARE BLOCKED DUE TO
FLOOD WATERS.
0500 AM FLASH FLOOD DICKSON 36.08N 87.38W
04/27/2011 DICKSON TN COUNTY OFFICIAL
SHERIFFS OFFICE REPORTS NUMEROUS ROADS ACROSS THE COUNTY
ARE IMPASSABLE DUE TO FLOOD WATERS. HIGHWAY 49 IS
FLOODED,AS IS HIGHWAY 48 AT EAST PINEY ROAD AND SULPHUR
FORK ROAD.
0500 AM FLASH FLOOD CAMDEN 36.06N 88.10W
04/27/2011 BENTON TN COUNTY OFFICIAL
SHERIFFS OFFICE REPORTS NUMEROUS SECONDARY ROADS ACROSS
THE COUNTY ARE FLOODED.
0512 AM TSTM WND GST NASHVILLE 36.17N 86.78W
04/27/2011 M58.00 MPH DAVIDSON TN ASOS
BNA ASOS MEASURED 58 MPH WIND GUST. ALTIMETER SPIKED FROM
29.49 INCHES TO 29.62.
0512 AM TSTM WND GST MOUNT PLEASANT 35.55N 87.19W
04/27/2011 M62.00 MPH MAURY TN TRAINED SPOTTER
SIXTY TWO MILE AN HOUR WIND GUST REPORTED BY A TRAINED
SPOTTER IN MOUNT PLEASANT.
0524 AM TSTM WND DMG COLUMBIA 35.62N 87.05W
04/27/2011 MAURY TN LAW ENFORCEMENT
TREE ON A HOUSE ON WILLIAM AND EARL ROAD NEAR MT.
PLEASANT. OTHER TREES WERE BLOWN DOWN COUNTYWIDE.
0530 AM TSTM WND DMG 10 NW LEBANON 36.31N 86.45W
04/27/2011 WILSON TN TRAINED SPOTTER
BOXWELL. ROOF OFF MAIN DINING HALL. POSSIBLE TORNADO.
0530 AM TSTM WND DMG 13 S LAWRENCEBURG 35.06N 87.34W
04/27/2011 LAWRENCE TN AMATEUR RADIO
A TRACTOR TRAILOR PUSHED OVER BY THE WIND ALONG HIGHWAY
43. IN ADDITION, 8 MILES NORTH OF LAWRENCEBURG, A 30-INCH
TREE HAS BEEN BLOWN DOWN, AS WELL AS SIGNIFICANT
STRUCTURAL DAMAGE TO A HOME, WITH A FAMILY TRAPPED
INSIDE. RESCUERS ARE ON THE SCENE.
0530 AM FLASH FLOOD CENTERVILLE 35.79N 87.45W
04/27/2011 HICKMAN TN COUNTY OFFICIAL
911 OPERATIONS REPORTS FLOODING ALONG HIGHWAY 48 NORTH AT
GARNERS CREEK. HIGHWAY 230 AT BUCKSNORT AND HIGHWAY 438
AT OLD COBALT ROAD.
0543 AM FLASH FLOOD EAGLEVILLE 35.74N 86.65W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
SEVERAL ROADS FLOODED DUE TO EXCESSIVE RAINFALL
0543 AM TSTM WND DMG EAGLEVILLE 35.74N 86.65W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
HIGHWAY 41 AT THE RUTHERFORD/BEDFORD COUNTY LINE,
NUMEROUS TREES BROKEN IN HALF, NUMEROUS TREES DOWN,
NUMEROUS HOMES WITH MISSING SHINGLES, ONE HOME MISSING
SIDING
0545 AM TSTM WND DMG 8 S MURFREESBORO 35.74N 86.39W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
TREES DOWN NEAR CHRISTIANA ON CARO ROAD AND ROCK SPRINGS
MIDLAND ROAD. POSSIBLE TORNADO.
0545 AM NON-TSTM WND DMG 10 SW MURFREESBORO 35.75N 86.52W
04/27/2011 RUTHERFORD TN AMATEUR RADIO
PROPERTY ON JARETT DRIVE, IN ROCKVALE, HAD MULTIPLE LARGE
TREES BLOWN DOWN.
0554 AM TSTM WND DMG 1 NW MURFREESBORO 35.86N 86.41W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
SEVERAL TREES DOWN ON ST. ANDREWS DRIVE
0556 AM TSTM WND DMG 2 N MURFREESBORO 35.88N 86.39W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
ROOF DAMAGE AND SIDING DAMAGE TO HOUSES NEAR HAYNES
DRIVE...POSSIBLE TORNADO
0557 AM TSTM WND DMG 2 N MURFREESBORO 35.88N 86.39W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
REGENT WOOD AREA. TREES DOWN. POWERPOLE DAMAGE. ROOF
DAMAGE. POSSIBLE TORNADO.
0557 AM TSTM WND DMG MURFREESBORO 35.85N 86.39W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
DAMAGE IN THE JAMISON PLACE SUBDIVISION. SHINGLES OFF
HOMES...TREES TOPPED AND FENCES BLOWN DOWN
0557 AM TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
TREES WERE BLOWN DOWN. SPOTTER MEASURED 74 MPH WIND WITH
HOME WEATHER STATION.
0558 AM TSTM WND DMG 6 SW MURFREESBORO 35.79N 86.47W
04/27/2011 RUTHERFORD TN AMATEUR RADIO
UPDATE TO PREVIOUS REPORT...MINOR ROOF DAMAGE AND
STRUCTURAL DAMAGE TO 5 HOUSES,AND AT LEAST 30 TREES BLOWN
DOWN, ALONG JARRETT DRIVE AT ROCKVALE.
0558 AM TSTM WND DMG MURFREESBORO 35.85N 86.39W
04/27/2011 RUTHERFORD TN AMATEUR RADIO
OVER ONE HUNDRED TREES DOWN IN TROTTER LANE IN
MURFREESBORO. ROADS PARTIALLY BLOCKED. MINIMUM TO MEDIUM
ROOF DAMAGE TO HOMES AND OUTBUILDINGS DESTROYED.
0600 AM TSTM WND DMG MURFREESBORO 35.85N 86.39W
04/27/2011 RUTHERFORD TN AMATEUR RADIO
DEBRIS, IN THE FORM OF FENCE PARTS, AWNINGS AND TREES
ALONG MEMORIAL DRIVE NEAR MURFREESBORO AIRPORT. ALSO,
STRUCTURAL DAMAGE TO A TACO BELL.
0600 AM TSTM WND DMG 10 NE GALLATIN 36.48N 86.33W
04/27/2011 SUMNER TN NWS EMPLOYEE
HOMES DAMAGED AND TREES BLOWN DOWN IN THE BETHPAGE AREA.
0600 AM FUNNEL CLOUD MURFREESBORO 35.85N 86.39W
04/27/2011 RUTHERFORD TN FIRE DEPT/RESCUE
REPORTED ON SOUTH RUTHERFORD STREET. CLOUD WAS DESCRIBED
AS ROTATING AND LOWERING.
0600 AM FLASH FLOOD LINDEN 35.61N 87.84W
04/27/2011 PERRY TN AMATEUR RADIO
WIDESPREAD FLOODING ACROSS PERRY COUNTY, INCLUDING STATE
HIGHWAY 31 NORTH, HIGHWAY 412 EAST OF LINDEN, AND HIGHWAY
128.
0605 AM TSTM WND DMG MURFREESBORO 35.85N 86.39W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
LARGE TREE DOWN ON KINGWOOD DRIVE. LARGE LIMBS AND LINES
DOWN AS WELL.
0616 AM TSTM WND DMG WATERTOWN 36.10N 86.14W
04/27/2011 WILSON TN EMERGENCY MNGR
TREES DOWN ON MIDDLETON AND BLUEBIRD ROADS.
0618 AM TSTM WND DMG 2 E WATERTOWN 36.10N 86.10W
04/27/2011 WILSON TN EMERGENCY MNGR
HEAVY DAMAGE TO POWER POLES AND LINES.
0618 AM TSTM WND DMG NW SMITHVILLE 35.96N 85.82W
04/27/2011 DEKALB TN TRAINED SPOTTER
TRAINED SPOTTER REPORTS A TREE DOWN NEAR ALEXANDRIA.
0620 AM TSTM WND DMG ALEXANDRIA 36.08N 86.03W
04/27/2011 DE KALB TN TRAINED SPOTTER
TREES WERE BLOWN DOWN. A SPOTTER MEASURED AN 82 MPH GUST
BEFORE HIS HOME WIND EQUIPMENT WAS DESTROYED.
0631 AM TSTM WND GST CARTHAGE 36.26N 85.94W
04/27/2011 E70.00 MPH SMITH TN TRAINED SPOTTER
SPOTTER ESTIMATED A 70 MPH WIND GUST.
0645 AM TSTM WND DMG MORRISON 35.60N 85.92W
04/27/2011 WARREN TN LAW ENFORCEMENT
*** 4 INJ *** ONE TRAILER DESTROYED AT INTERSECTION OF
WHEELER ROAD AND FIVE-MILE ROAD
0646 AM TSTM WND DMG VIOLA 35.54N 85.86W
04/27/2011 WARREN TN EMERGENCY MNGR
NUMEROUS TREES WERE BLOWN DOWN. DAMAGE CONCENTRATED NEAR
VIOLA IN THE SOUTHWEST PART OF THE COUNTY.
0648 AM TSTM WND DMG GAINESBORO 36.36N 85.65W
04/27/2011 JACKSON TN TRAINED SPOTTER
TREES REPORTED BLOWN DOWN.
0649 AM TSTM WND GST 5 W BAXTER 36.15N 85.73W
04/27/2011 E60.00 MPH PUTNAM TN EMERGENCY MNGR
NUMEROUS TREES REPORTEDLY BLOWN DOWN. TRAINED SPOTTER
ALSO REPORTED WIND GUSTS ESTIMATED AT 60 MPH.
0708 AM TSTM WND DMG 5 NE LIVINGSTON 36.44N 85.26W
04/27/2011 OVERTON TN EMERGENCY MNGR
MULTIPLE TREES BLOWN DOWN ON HWY 85.
0708 AM FLASH FLOOD CENTERVILLE 35.79N 87.45W
04/27/2011 HICKMAN TN EMERGENCY MNGR
MULTIPLE ROADS FLOODED INCLUDING HWY 438, HWY 230, 48N
AND DEFEATED CREEK. POND BROKE LOOSE ON KELLEY ROAD IN
PLEASANTVILLE.
0745 AM TSTM WND DMG 1 N CROSSVILLE 35.97N 85.04W
04/27/2011 CUMBERLAND TN EMERGENCY MNGR
SEVERAL TREES DOWN ON HIGHWAY 127
&&
MRICHARDLocal storm report, Apr 27, 10:17 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1017 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM TSTM WND DMG MOUNT JULIET 36.21N 86.52W
04/27/2011 WILSON TN EMERGENCY MNGR
SEVERAL HOMES WITH WINDOWS BLOWN OUT IN OAK HILL
SUBDIVISION, ONE HOME OFF FOUNDATION, DAMAGE ALSO TO
POLICE DEPARTMENT
&&
ROSESpecial weather statement, Apr 27, 10:27 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1027 AM CDT WED APR 27 2011 TNZ058-060-061-093>095-271600- GILES-LAWRENCE-LEWIS-MARSHALL-MAURY-WAYNE- 1027 AM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR GILES...LAWRENCE...LEWIS... MARSHALL...MAURY AND WAYNE COUNTIES... AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF MOUNT PLEASANT TO 11 MILES SOUTHEAST OF COLLINWOOD...OR ALONG A LINE EXTENDING FROM 13 MILES NORTH OF LAWRENCEBURG TO 21 MILES SOUTH OF WAYNESBORO...MOVING NORTHEAST AT 65 MPH. HALF INCH SIZE HAIL, TORRENTIAL RAINFALL, AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. ROSE
Local storm report, Apr 27, 10:51 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1051 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TORNADO 6 S LAWRENCEBURG 35.16N 87.34W
04/27/2011 LAWRENCE TN TRAINED SPOTTER
TORNADO WITH DEBRIS WITNESSED BY MULTIPLE SPOTTERS IN
LEOMA
&&
ROSELocal storm report, Apr 27, 11:00 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1100 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM TSTM WND DMG 2 NW ALEXANDRIA 36.10N 86.06W
04/27/2011 WILSON TN TRAINED SPOTTER
BETWEEN ALEXANDRIA AND WATERTOWN NUMEROUS TREES DOWN,
SEVERAL STREETS BLOCKED INCLUDING HWY 53 AND ST. ROUTE
26. ALSO SEVERAL POWER POLES DOWN.
&&
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:31 PM CDT | Tornado Warning | OHX | Benton, Humphreys, Perry | 59 min |
| Apr 26, 9:47 PM CDT | River Flood Advisory | OHX | Lawrence | 9 hr |
| Apr 26, 9:55 PM CDT | Tornado Warning | OHX | Hickman, Perry | 50 min |
| Apr 26, 10:16 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 59 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more | 33 min |
| Apr 26, 10:38 PM CDT | Tornado Warning | OHX | Hickman, Perry | 37 min |
| Apr 26, 10:48 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Houston, Humphreys | 27 min |
| Apr 26, 11:04 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 41 min |
| Apr 26, 11:09 PM CDT | Flash Flood Warning | OHX | Perry | 3 hr |
| Apr 26, 11:14 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 46 min |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 42 min |
| Apr 26, 11:22 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 23 min |
| Apr 26, 11:31 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 29 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Humphreys | 27 min |
| Apr 26, 11:53 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 55 min |
| Apr 27, 12:42 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 16 min |
| Apr 27, 12:58 AM CDT | Areal Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 20 hr |
| Apr 27, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 32 min |
| Apr 27, 1:46 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 15 min |
| Apr 27, 2:18 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 4 hr |
| Apr 27, 2:27 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 57 hr |
| Apr 27, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 23 min |
| Apr 27, 4:11 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 34 min |
| Apr 27, 4:52 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 3 hr |
| Apr 27, 5:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more | 16 hr |
| Apr 27, 5:06 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 16 hr |
| Apr 27, 5:10 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 35 min |
| Apr 27, 5:16 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 29 min |
| Apr 27, 5:23 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 22 min |
| Apr 27, 5:28 AM CDT | River Flood Warning | OHX | Davidson | 12 hr |
| Apr 27, 5:35 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 25 min |
| Apr 27, 5:38 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 37 min |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Cheatham | 27 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Davidson, Williamson | 15 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Williamson | 15 hr |
| Apr 27, 6:00 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 30 min |
| Apr 27, 6:06 AM CDT | Tornado Warning | OHX | Bedford, Coffee, Grundy | 24 min |
| Apr 27, 6:18 AM CDT | Tornado Warning | OHX | Jackson, Smith, Wilson | 27 min |
| Apr 27, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 18 min |
| Apr 27, 6:31 AM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 29 min |
| Apr 27, 6:35 AM CDT | Tornado Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith | 44 min |
| Apr 27, 6:38 AM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam | 37 min |
| Apr 27, 6:42 AM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren | 33 min |
| Apr 27, 6:53 AM CDT | Tornado Warning | OHX | Cumberland, Grundy, Van Buren, Warren, White | 52 min |
| Apr 27, 6:59 AM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 31 min |
| Apr 27, 7:22 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 23 min |
| Apr 27, 7:26 AM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 29 min |
| Apr 27, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 36 min |
| Apr 27, 9:17 AM CDT | River Flood Warning | OHX | Bedford | 30 hr |
| Apr 27, 10:41 AM CDT | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 34 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Rutherford | 31 min |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Lawrence | 25 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 34 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Maury | 68 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Humphreys | 5 days |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 56 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 3 days |
| Apr 27, 11:37 AM CDT | Tornado Warning | OHX | Bedford, Marshall | 23 min |
| Apr 27, 11:51 AM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 24 min |
| Apr 27, 12:03 PM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 9 hr |
| Apr 27, 12:03 PM CDT | River Flood Warning | OHX | Montgomery | 50 hr |
| Apr 27, 12:06 PM CDT | River Flood Advisory | OHX | Davidson | 43 hr |
| Apr 27, 12:08 PM CDT | Flash Flood Warning | OHX | Bedford, Giles, Marshall | 6 hr |
| Apr 27, 12:23 PM CDT | Areal Flood Warning | OHX | Cheatham, Dickson | 24 hr |
| Apr 27, 12:29 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more | 46 min |
| Apr 27, 12:30 PM CDT | Areal Flood Warning | OHX | Stewart | 24 hr |
| Apr 27, 12:37 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 38 min |
| Apr 27, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 8 min |
| Apr 27, 1:22 PM CDT | Tornado Warning | OHX | Grundy | 23 min |
| Apr 27, 1:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 27 min |
| Apr 27, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Marshall, Rutherford | 31 min |
| Apr 27, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 30 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 30 min |
| Apr 27, 3:08 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, White | 22 min |
| Apr 27, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 32 min |
| Apr 27, 3:25 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 50 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | OHX | Wayne | 35 min |
Nearby
Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.